# SDR UPS96821461

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5764343
- Condition: Corrosion
- Location: Bs 1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  HEAVY CORROSION ON BELT FRAME FS 1020 LONGERONS 35R-36.  REPLACED BELT FRAME SECTION PER SRM 51-1-21.
